Alert archive / Missouri / Frost Advisories in 2007
Frost Advisory 3, NWS Kansas City, MO
NWS Kansas City, MO issued this frost advisory at Oct 27, 2007, 4:08 AM CDT for 37 counties in Missouri; 7 counties in Kansas. It took effect at Oct 28, 2007, 12:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2007, 4:08 AM CDT (09:08 UTC)
- In effect from
- Oct 28, 2007, 12:00 AM CDT
- Expired
- Oct 28, 2007, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Kansas City, MO
All 44 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KEAX 270908 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 408 AM CDT SAT OCT 27 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-272100- /O.NEW.KEAX.FR.Y.0003.071028T0500Z-071028T1400Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 408 AM CDT SAT OCT 27 2007 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY. TEMPERATURES WILL FALL INTO THE LOWER AND MID 30S ACROSS THE REGION...UNDER CLEAR SKIES AND NEARLY CALM WINDS TONIGHT. DUE TO THE ABOVE AVERAGE TEMPERATURES SO FAR THIS FALL...THE GROWING SEASON MAY NOT BE QUITE OVER. THEREFORE THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. LOW LYING AREAS AND AREAS PROTECTED FROM THE WIND WILL LIKELY SEE THE HEAVIEST FROST. $$ NRR
4 follow-up statements
000 WWUS73 KEAX 271702 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1202 PM CDT SAT OCT 27 2007 KSZ025-102-MOZ001>008-011>017-020-023>025-280115- /O.UPG.KEAX.FR.Y.0003.071028T0500Z-071028T1400Z/ /O.NEW.KEAX.FZ.W.0006.071028T0900Z-071028T1400Z/ ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON- MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY- SULLIVAN-ADAIR-BUCHANAN-LIVINGSTON-LINN MO-MACON- INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...ROCKPORT... MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY... PRINCETON...UNIONVILLE...LANCASTER...DOWNING...MOUND CITY... OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON... MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH...CHILLICOTHE... BROOKFIELD...MACON...LA PLATA 1202 PM CDT SAT OCT 27 2007 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES WILL FALL INTO THE UPPER 20S ACROSS NORTHERN MISSOURI AND NORTHEAST KANSAS...MAINLY ALONG AND NORTH OF HIGHWAY 36 IN MISSOURI AND FROM EFFINGHAM AND ATCHISON KANSAS NORTHWARD IN KANSAS. DUE TO THE ABOVE AVERAGE TEMPERATURES SO FAR THIS FALL...THE GROWING SEASON MAY NOT BE QUITE OVER. THEREFORE THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. LOW LYING AREAS AND AREAS PROTECTED FROM THE WIND WILL LIKELY SEE THE COLDEST TEMPERATURES. A FREEZE WARNING IS ISSUED FOR THE FIRST OCCURRENCE OF TEMPERATURES AT OR BELOW 32 DEGREES LATE IN THE GROWING SEASON... OR WHEN TEMPERATURES FALL BELOW 32 DEGREES EARLY IN THE GROWING SEASON. TYPICALLY...TEMPERATURES OCCURRING AT OR BELOW 28 DEGREES FOR SEVERAL HOURS ARE NEEDED TO FREEZE WATER IN MOST PLANTS. $$ KSZ057-060-103>105-MOZ021-022-028>033-037>040-043>046-053-054- 280115- /O.EXT.KEAX.FR.Y.0003.071028T0900Z-071028T1400Z/ MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-CLINTON-CALDWELL- PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE- SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...PLATTSBURG...KINGSTON... HAMILTON...POLO...PARKVILLE...PLATTE CITY...WESTON...LIBERTY... EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...SALISBURY... KEYTESVILLE...MOBERLY...KANSAS CITY...INDEPENDENCE...LEXINGTON... CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN...RAYMORE... HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA... BOONVILLE...BUTLER...RICH HILL...CLINTON 1202 PM CDT SAT OCT 27 2007 ...FROST ADVISORY NOW IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... THE FROST ADVISORY IS NOW IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. TEMPERATURES WILL FALL INTO THE LOWER AND MID 30S ACROSS THE REGION...UNDER CLEAR SKIES AND NEARLY CALM WINDS TONIGHT. DUE TO THE ABOVE AVERAGE TEMPERATURES SO FAR THIS FALL...THE GROWING SEASON MAY NOT BE QUITE OVER. THEREFORE THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. LOW LYING AREAS AND AREAS PROTECTED FROM THE WIND WILL LIKELY SEE THE HEAVIEST FROST. $$ PC
000 WWUS73 KEAX 280123 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 823 PM CDT SAT OCT 27 2007 KSZ025-102-MOZ001>008-011>017-020-023>025-280930- /O.CON.KEAX.FZ.W.0006.071028T0900Z-071028T1400Z/ ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON- MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY- SULLIVAN-ADAIR-BUCHANAN-LIVINGSTON-LINN MO-MACON- INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...ROCKPORT... MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY... PRINCETON...UNIONVILLE...LANCASTER...DOWNING...MOUND CITY... OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON... MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH...CHILLICOTHE... BROOKFIELD...MACON...LA PLATA 823 PM CDT SAT OCT 27 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. TEMPERATURES WILL FALL INTO THE UPPER 20S ACROSS NORTHERN MISSOURI AND NORTHEAST KANSAS...MAINLY ALONG AND NORTH OF HIGHWAY 36 IN MISSOURI AND FROM EFFINGHAM AND ATCHISON KANSAS NORTHWARD IN KANSAS. DUE TO THE ABOVE AVERAGE TEMPERATURES SO FAR THIS FALL...THE GROWING SEASON MAY NOT BE QUITE OVER IN MANY OF THESE LOCATIONS. THEREFORE THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. LOW LYING AREAS AND AREAS PROTECTED FROM THE WIND WILL LIKELY SEE THE COLDEST TEMPERATURES. A FREEZE WARNING IS ISSUED FOR THE FIRST OCCURRENCE OF TEMPERATURES AT OR BELOW 32 DEGREES LATE IN THE GROWING SEASON... OR WHEN TEMPERATURES FALL BELOW 32 DEGREES EARLY IN THE GROWING SEASON. TYPICALLY...TEMPERATURES OCCURRING AT OR BELOW 28 DEGREES FOR SEVERAL HOURS ARE NEEDED TO FREEZE WATER IN MOST PLANTS. $$ KSZ057-060-103>105-MOZ021-022-028>033-037>040-043>046-053-054- 280930- /O.CON.KEAX.FR.Y.0003.071028T0900Z-071028T1400Z/ MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-CLINTON-CALDWELL- PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE- SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...PLATTSBURG...KINGSTON... HAMILTON...POLO...PARKVILLE...PLATTE CITY...WESTON...LIBERTY... EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...SALISBURY... KEYTESVILLE...MOBERLY...KANSAS CITY...INDEPENDENCE...LEXINGTON... CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN...RAYMORE... HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA... BOONVILLE...BUTLER...RICH HILL...CLINTON 823 PM CDT SAT OCT 27 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. TEMPERATURES WILL FALL INTO THE LOWER AND MID 30S ACROSS THE REGION...UNDER CLEAR SKIES AND NEARLY CALM WINDS TONIGHT. DUE TO THE ABOVE AVERAGE TEMPERATURES SO FAR THIS FALL...THE GROWING SEASON MAY NOT BE QUITE OVER IN THE ADVISORY AREA. THEREFORE THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. LOW LYING AREAS AND AREAS PROTECTED FROM THE WIND WILL LIKELY SEE THE HEAVIEST FROST AND POSSIBLY SEVERAL HOURS OF SUBFREEZING TEMPERATURES. $$ 21
000 WWUS73 KEAX 280912 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 412 AM CDT SUN OCT 28 2007 KSZ025-102-MOZ001>008-011>017-020-023>025-281400- /O.CON.KEAX.FZ.W.0006.000000T0000Z-071028T1400Z/ ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON- MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY- SULLIVAN-ADAIR-BUCHANAN-LIVINGSTON-LINN MO-MACON- INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...ROCKPORT... MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY... PRINCETON...UNIONVILLE...LANCASTER...DOWNING...MOUND CITY... OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON... MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH...CHILLICOTHE... BROOKFIELD...MACON...LA PLATA 412 AM CDT SUN OCT 28 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. TEMPERATURES WILL CONTINUE TO FALL INTO THE UPPER 20S AND LOWER 30S ACROSS NORTHERN MISSOURI AND NORTHEAST KANSAS...MAINLY ALONG AND NORTH OF HIGHWAY 36 IN MISSOURI...AND FROM EFFINGHAM AND ATCHISON KANSAS NORTHWARD IN KANSAS. DUE TO THE ABOVE AVERAGE TEMPERATURES SO FAR THIS FALL...THE GROWING SEASON MAY NOT BE QUITE OVER IN MANY OF THESE LOCATIONS. THEREFORE THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. LOW LYING AREAS AND AREAS PROTECTED FROM THE WIND WILL LIKELY SEE THE COLDEST TEMPERATURES. A FREEZE WARNING IS ISSUED FOR THE OCCURRENCE OF TEMPERATURES AT OR BELOW 32 DEGREES LATE IN THE GROWING SEASON...OR WHEN TEMPERATURES FALL BELOW 32 DEGREES EARLY IN THE GROWING SEASON. TYPICALLY... TEMPERATURES OCCURRING AT OR BELOW 28 DEGREES FOR SEVERAL HOURS ARE NEEDED TO FREEZE WATER IN MOST PLANTS. $$ KSZ057-060-103>105-MOZ021-022-028>033-037>040-043>046-053-054- 281400- /O.CON.KEAX.FR.Y.0003.000000T0000Z-071028T1400Z/ MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-CLINTON-CALDWELL- PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE- SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...PLATTSBURG...KINGSTON... HAMILTON...POLO...PARKVILLE...PLATTE CITY...WESTON...LIBERTY... EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...SALISBURY... KEYTESVILLE...MOBERLY...KANSAS CITY...INDEPENDENCE...LEXINGTON... CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN...RAYMORE... HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA... BOONVILLE...BUTLER...RICH HILL...CLINTON 412 AM CDT SUN OCT 28 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. TEMPERATURES ARE EXPECTED TO CONTINUE TO FALL INTO THE LOWER AND MID 30S ACROSS THE REGION...UNDER CLEAR SKIES AND NEARLY CALM WINDS. DUE TO THE ABOVE AVERAGE TEMPERATURES SO FAR THIS FALL...THE GROWING SEASON MAY NOT BE QUITE OVER IN THE ADVISORY AREA. THEREFORE THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. LOW LYING AREAS AND AREAS PROTECTED FROM THE WIND WILL LIKELY SEE THE HEAVIEST FROST. $$ NRR
000 WWUS73 KEAX 281356 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 856 AM CDT SUN OCT 28 2007 KSZ025-102-MOZ001>008-011>017-020-023>025-281500- /O.EXP.KEAX.FZ.W.0006.000000T0000Z-071028T1400Z/ ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON- MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY- SULLIVAN-ADAIR-BUCHANAN-LIVINGSTON-LINN MO-MACON- INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...ROCKPORT... MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY... PRINCETON...UNIONVILLE...LANCASTER...DOWNING...MOUND CITY... OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON... MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH...CHILLICOTHE... BROOKFIELD...MACON...LA PLATA 856 AM CDT SUN OCT 28 2007 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING. FREEZING CONDITIONS WERE SUSTAINED ACROSS MUCH OF NORTHERN MISSOURI OVERNIGHT. AS A RESULT...THIS WILL BE THE LAST FREEZE WARNING ISSUED FOR NORTHERN MISSOURI DURING FALL 2007. $$ KSZ057-060-103>105-MOZ021-022-028>033-037>040-043>046-053-054- 281500- /O.EXP.KEAX.FR.Y.0003.000000T0000Z-071028T1400Z/ MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-CLINTON-CALDWELL- PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE- SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...PLATTSBURG...KINGSTON... HAMILTON...POLO...PARKVILLE...PLATTE CITY...WESTON...LIBERTY... EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...SALISBURY... KEYTESVILLE...MOBERLY...KANSAS CITY...INDEPENDENCE...LEXINGTON... CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN...RAYMORE... HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA... BOONVILLE...BUTLER...RICH HILL...CLINTON 856 AM CDT SUN OCT 28 2007 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. TEMPERATURES HAVE WARMED INTO THE LOWER 40S ACROSS THE AREA...ENDING THE THREAT FOR FROST DEVELOPMENT. IF SIMILAR CONDITIONS PERSIST TONIGHT...ANOTHER FROST ADVISORY MAY BE NEEDED DURING THE DAYBREAK HOURS OF MONDAY ACROSS CENTRAL MISSOURI. $$ DUX
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this frost advisory went out at Oct 27, 12:20 AM CDT, 3 hours 48 minutes earlier.
Area forecast discussion, Oct 27, 12:20 AM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1220 AM CDT SAT OCT 27 2007 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... UPPER LOW NEAR ST LOUIS FINALLY BEGINNING TO ACCELERATE TO THE NORTHEAST AS BANDS OF LIGHT SHOWERS ROTATE ABOUT THE CENTER. VORT LOBE THAT ROTATED WEST FROM CNTRL TO WRN MISSOURI EARLIER TODAY AND FORCED AN AREA OF SHOWERS...HAS ENCOUNTERED THE ENTRAINMENT OF DRIER AIR IN THE H7-H8 LAYER...AND A REGION OF LARGER SCALE SUBSIDENCE CLOSER TO THE RIDGE TO THE WEST. VISIBLE SATELLITE IMAGERY SHOWS INCREASING AMOUNTS OF DRY AIR IN THE WRN PERIPHERY OF THIS SYSTEM...AND EXPECT ANY SHOWER ACTIVITY TO BE LIMITED TO CNTRL AND NORTHEAST MISSOURI DURING THE EARLY EVENING HOURS. AS THE UPPER CUTOFF MOVES INTO THE GREAT LAKES SATURDAY...A WEAK COLD FRONT ASSOCIATED WITH THE NRN STREAM KICKER WAVE WILL RAPIDLY MOVE THROUGH THE REGION BRINGING SLIGHTLY COOLER TEMPS IN THE H8-H9 LAYER. EXTENSIVE POST FRONTAL SC DEVELOPMENT LOOKS SOMEWHAT LESS LIKELY ON 12Z MODEL SOUNDING FORECASTS...THOUGH UPSTREAM OBSERVATIONS SUGGEST AT LEAST A SCT DECK DEVELOPING/ADVECTING INTO WRN AND NRN MISSOURI DURING THE LATE MORNING/EARLY AFTERNOON TIME PERIOD. THUS...DESPITE SLIGHTLY COOLER TEMPS ABOVE THE SFC...DEEPER MIXING BEHIND THE FRONT AND MORE EXTENSIVE SUNSHINE SHOULD YIELD HIGH TEMPS WARMER THAN TODAY...AND CLOSER TO CLIMATOLOGICAL AVERAGES. AS UPPER LEVEL RIDGING BUILDS TO THE WEST OF THE AREA SATURDAY AND SUNDAY...SFC HIGH PRESSURE WILL DRIFT OVER WRN MISSOURI. 12Z NAM IS SLIGHTLY STRONGER AND SLOWER WITH THE PROPAGATION OF THE SFC HIGH...AND THIS WOULD HAVE LARGE IMPLICATIONS ON LOW TEMPS SUNDAY MORNING WITH ENOUGH OF A NORTH WIND COMPONENT TO INHIBIT AMBIENT TEMPS FROM FALLING TO THE DEWPOINT. HOWEVER...12Z GFS AND SREF MEANS AGREE VERY WELL THAT HIGH PRESSURE WILL SETTLE OVER THE FORECAST AREA BY SUNDAY MORNING...PROVIDING OPTIMAL CONDITIONS FOR RADIATIONAL COOLING. THUS...HAVE CONTINUE TO UNDERCUT MOS GUIDANCE NUMBERS...AND WILL HIGHLIGHT FROST AND FREEZING TEMPERATURES. WILL LET FUTURE SHIFTS DETERMINE THE NEED FOR A FROST ADVISORY OR FREEZE WARNING. AS HIGH PRESSURE SLIDES EAST OF THE AREA ON SUNDAY...WINDS WILL RETURN TO THE SOUTH AS H5 HEIGHTS INCREASE ABOVE 580DM. THIS WILL PROVIDE A VERY NICE WARMING TREND INTO NEXT WEEK...AND WITH MOISTURE EXTREMELY LIMITED...PRECIP CHANCES LOOK VIRTUALLY NIL. HAVE GENERALLY FOLLOWED COOLER MET GUIDANCE FOR HIGHS BEYOND SATURDAY. 21 MEDIUM RANGE (MONDAY THROUGH FRIDAY)... SOUTHWESTERN US RIDGING REMAINS IN PLACE ACROSS THE REGION FOR THE BEGINNING OF THE WEEK KEEPING NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES AND A DRY FORECAST. HOWEVER...RIDGE SHOULD BECOME SUPPRESSED THROUGH THE MIDDLE OF THE WEEK AS HEIGHT FALLS OVERSPREAD THE WEST COAST. THIS SHOULD PLACE THE REGION IN MORE OF A ZONAL FLOW PATTERN BY THIS TIME FRAME WITH MINOR DISTURBANCES TRAVERSING OVERHEAD. DECENT SHORT WAVE TROUGH TO SWEEP ACROSS THE GREAT LAKES BY MIDWEEK SENDING A COLD FRONT ACROSS THE AREA. AHEAD OF THIS FRONT...30-40KT H85 SOUTHWESTERLY FLOW LOOKS TO USHER IN WARMER TEMPS AND HAVE BROUGHT HIGHS INTO THE UPPER 60S TO NEAR 70 DEGREES TUESDAY. FRONT ARRIVES BY WEDNESDAY BUT NOT EXPECTING MUCH MOISTURE TO WORK WITH BY THIS TIME AND HAVE THEREFORE KEPT THE FORECAST DRY. TEMPS COOL AGAIN BY THURSDAY AND FRIDAY AS NORTHERN PLAINS SFC RIDGING PROMOTES CAA. SOME HINT OF A MORE VIGOROUS SHORT WAVE TROUGH TO ARRIVE BY LATE WEEK/EARLY WEEKEND TIME FRAME. HOWEVER...LARGE SPREADS IN THE ENSEMBLE MEMBERS ALONG WITH TIMING ISSUES AMONGST THE OPERATIONAL MODELS PRECLUDES PINPOINTING THE BEST TIME FRAME FOR INTRODUCING POPS. HAVE THEREFORE KEPT THINGS DRY FOR NOW UNTIL BETTER AGREEMENT IS REALIZED. DEROCHE && .AVIATION... FOR THE 06Z TAFS...A FEW PATCHES OF VFR CLOUDS WILL CONTINUE TO MOVE SOUTHEAST FROM NORTHERN MISSOURI...AND BE PULLED AWAY WITH THE DEPARTING UPPER LOW OVER EASTERN ILLINOIS. AS SOME CLEARING OCCURS...MVFR VISIBILITIES WILL BE POSSIBLE WITH SOME PATCHY FOG ACROSS THE AREA BEFORE SUNRISE...MOST LIKELY TO AFFECT THE KSTJ TERMINAL. A SECONDARY COLD FRONT WILL CONTINUE TO HEAD SOUTHEAST...WITH WINDS BEHIND THE FRONT TURNING MORE NORTHERLY 12Z-15Z. ANOTHER BATCH OF STRATO-CUMULUS CLOUDS IS EXPECTED TO MOVE BACK IN BEHIND THE FRONT...THOUGH THE SCATTERED CLOUDS SHOULD REMAIN IN THE VFR CATEGORY THROUGH THE REMAINDER OF THE DAY. STOFLET && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE KS...NONE WFO EAX
Hazardous weather outlook, Oct 26, 12:48 PM CDT, 15 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1248 PM CDT FRI OCT 26 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1248 PM CDT FRI OCT 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FROST AND SUBFREEZING TEMPERATURES ARE POSSIBLE EARLY SUNDAY MORNING...ESPECIALLY ALONG AND NORTH OF THE INTERSTATE 70 CORRIDOR. THIS WOULD BRING AN END TO THE GROWING SEASON FOR MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 21
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 12:02 PM CDT | Freeze Warning | EAX | Adair, Andrew, Atchison, Buchanan, Daviess, DeKalb and 13 more | 21 hr |
Nearby
Frost Advisories in Missouri, 2007Frost Advisories in Kansas, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.